Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 38, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 12, 2013, 12:04 PM CST for 5 counties in Mississippi. It was in force for 116 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2013, 12:04 PM CST (18:04 UTC)
- Expired
- Feb 12, 2013, 2:00 PM CST
- In force
- 116 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Madison County, MS, Rankin County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 40 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 1:30 PM CST | FLASH FLOOD | 4 Nw Flowood, MS | FLASH FLOODING WAS OCCURRING ALONG HANGING MOSS CREEK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
450
WGUS54 KJAN 121804
FFWJAN
MSC049-089-121-149-163-122000-
/O.NEW.KJAN.FF.W.0038.130212T1804Z-130212T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1204 PM CST TUE FEB 12 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...CLINTON...
MADISON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
RANKIN COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
BRANDON...
SOUTHERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
EASTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF REDWOOD...
* UNTIL 200 PM CST
* AT 1203 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
OAK RIDGE TO 6 MILES SOUTHEAST OF UTICA...MOVING EAST AT 55 MPH.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST SIX HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EDWARDS...YOUNGTON...DRY GROVE...PHOENIX...BOLTON...RAYMOND...
BROWNSVILLE...TERRY...TINSLEY...WHITES...LITTLE YAZOO...FLORA...
POCAHONTAS...FLORENCE...MYRLEVILLE...ANNANDALE...MONTEREY...
GLUCKSTADT...CATO...FANNIN...WAY...JOHNS...GOSHEN SPRINGS...
SHARON...PISGAH...PELAHATCHIE...LEESBURG...FARMHAVEN AND CAMDEN
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO PERHAPS 2 INCHES POSSIBLE.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON WOODGATE DRIVE NEAR THE CROSSGATES SWIM CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3255 9086 3258 9080 3256 9073 3262 9072
3281 9032 3280 8973 3264 8973 3260 8978
3236 8973 3211 8974 3205 9005 3205 9071
3222 9073 3220 9074 3224 9077
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 12, 10:39 AM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 12, 10:39 AM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1039 AM CST TUE FEB 12 2013
.DISCUSSION...SOGGY WEATHER CONTINUES ACROSS MUCH OF THE REGION. A
FRONTAL BOUNDARY REMAINS STALLED ALONG THE GULF COAST THIS
MORNING...WITH A LOW RIDING ALONG THE FRONT NOW SITUATED JUST SOUTH
OF HOUSTON TX. THIS LOW WILL CONTINUE ENEWD...WITH THE FRONT LIFTING
NORTHWARD INTO THE SOUTHERN PORTION OF THE CWA. WIDESPREAD ELEVATED
CONVECTION WILL CONTINUE TO THE NORTH OF THE FRONT AS AN UPPER LEVEL
DISTURBANCE SWINGS ACROSS THE AREA TODAY. MODELS HAVE BEEN
INDICATING THAT THERE WILL BE A WEST TO EAST AXIS OF HEAVIER
RAIN ACROSS THE AREA. WHILE THE EXACT PLACEMENT VARIES FROM MODEL TO
MODEL...THE GENERAL CONSENSUS IS THIS WILL BE ALONG OR NEAR THE I-20
CORRIDOR. LOOKING AT THE RADAR...THE MAIN AXIS OF RAIN HAS ALREADY
LIFTED PRETTY FAR NORTHWARD...SO IT SEEMS MORE PLAUSIBLE THAT THE
HEAVIEST RAIN MAY BE ALONG OR JUST NORTH OF I-20. WITH RESPECT TO
AMOUNTS...WHILE MOST MODEL GUIDANCE HAS BEEN INDICATING QPF MAXING
OUT AROUND 1-1.5 IN ACROSS THE AREA...THERE IS STRONG CONSENSUS
AMONG THE MORE RELIABLE HIGH-RES GUIDANCE OF A NARROW AREA OF HIGHER
AMOUNTS OF UP TO 4 INCHES THROUGH THE AFTERNOON. GIVEN THE WATER
ALREADY ON THE GROUND...IT GOES WITHOUT SAYING THE FLASH FLOOD WATCH
WILL BE MAINTAINED THROUGH THIS EVENING.
TURNING TO THE STORM THREAT...WITH THE FRONT LIFTING NORTHWARD...THE
SOUTH PART OF THE CWA WILL BE IN THE WARM SECTOR THIS AFTERNOON. TO
THE NORTH OF THE FRONT...ELEVATED INSTABILITY WILL BE SUFFICIENT FOR
STRONG TO SEVERE STORMS CAPABLE OF PRODUCING HAIL. SUB SEVERE HAIL
REPORTS HAVE ALREADY BEEN RECEIVED THROUGH THE MORNING IN A FEW
LOCATIONS. TO THE SOUTH OF THE FRONT...LOW TO MID 60S DEWPOINTS ARE
SITUATED OVER SE LOUISIANA AND JUST OFF THE COAST. AS THE FRONT
LIFTS NORTHWARD...GUIDANCE SUGGESTS TSTORM COVERAGE WILL BE LESS
WIDESPREAD. HOWEVER ANY STORMS THAT DO DEVELOP WOULD LIKELY BE
SURFACE BASED AND GIVEN SUFFICIENT SHEAR IN PLACE...DAMAGING WINDS
WILL BECOME MORE A THREAT IN THE AFTERNOON IN ANY STORMS THAT
DEVELOP.
SOME MINOR UPDATES WILL BE MADE TO TEMPS THIS MORNING...NAMELY TO
LOWER HIGHS IN THE NW. POPS WILL BE ADJUSTED TO REFLECT LESS
COVERAGE IN THE FAR SOUTH THROUGH THE REST OF THE DAY. OTHERWISE THE
FORECAST IS IN GREAT SHAPE AND UPDATES WILL BE SENT OUT SHORTLY. /DL/
&&
.AVIATION...IFR CONDITIONS DUE TO CEILINGS WILL SPREAD NORTH TO THE
INTERSTATE TWENTY CORRIDOR BY MIDDAY AND WILL LIKELY LAST INTO THE
EVENING...WHILE SOUTH MS SITES SUCH AS HBG/PIB ARE IFR NOW AND MAY
REMAIN MAINLY AT THIS LEVEL INTO THIS EVENING. SOLID AREA OF RAIN
AND EMBEDDED STORMS NOW PUSHING NORTH TOWARD I-20 WILL CONTINUE TO
SLOWLY LIFT NORTH THROUGH THE DAY AND GENERALLY BRING MVFR TO
LOCALLY IFR CONDITIONS. ANTICIPATE SOME POTENTIAL FOR VIGOROUS
CONVECTION DEVELOPING NEAR HBG/PIB BY THIS AFTERNOON WITH WIND GUSTS
A RISK. OTHERWISE MOST STORMS WILL BE CAPABLE OF AT LEAST SMALL HAIL
ACROSS THE REGION TODAY. SURFACE WINDS WILL MAINLY BE FROM THE EAST
THROUGH SOUTHEAST TODAY. /BB/
&&
.PREV DISCUSSION... /ISSUED AT 507 AM CST TUE FEB 12 2013/
EXPECT DRYING LATER TUESDAY NIGHT INTO WEDNESDAY AS THE SHORTWAVE
TROUGH ZIPS BY THE AREA...BRINGING AN END TO ANY HEAVY RAIN AND
FLOODING POTENTIAL. /EC/
SURFACE HIGH PRESSURE WILL BE TRANSITING THE REGION THE LATTER PART
OF THE WORK WEEK AS THE DEEP SOUTH REMAINS UNDER ZONAL FLOW ON THE
SOUTHERN PERIPHERY OF A LONG WAVE TROUGH. PLENTY OF SUNSHINE CAN BE
EXPECTED DURING THIS PERIOD ALTHOUGH CLOUDS WILL GRADUALLY BE ON THE
INCREASE FROM THE NORTH FRIDAY AFTERNOON. TEMPERATURES WILL BE VERY
SEASONAL FOR MID FEB WITH HIGHS IN THE LOW-MID 60S AND LOWS IN THE
MID-UPPER 30S. A REINFORCING SHOT OF COLD AIR WILL BEGIN PUSHING
ACROSS THE ARKLAMISS LATE FRIDAY USHERING IN SOME CHILLY CONDITIONS
FOR THE WEEKEND. HIGHS SATURDAY WILL MORE THAN LIKELY STRUGGLE TO
CLIMB OUT OF THE 40S AS H8 TEMPS FALL INTO THE -6 TO -10C RANGE BY
LATE AFTERNOON. WHILE MOISTURE AVAILABILITY IN ADVANCE OF THE FRONT
IS SCARCE (PW'S 0.5-0.6 IN)...STRONG FORCING ALONG THE FRONT MAY BE
ENOUGH FOR SOME LIGHT PRECIP FRIDAY NIGHT INTO SATURDAY MORNING...
ALTHOUGH THE 00Z GFS IS QUITE A BIT MORE AGGRESSIVE IN THIS REGARD
COMPARED TO THE 00Z ECMWF. DECIDED TO CUT THE AGGRESSIVE MEX POPS
LEAVING A SLIGHT CHANCE OF THIS OCCURRENCE IN THE FORECAST.
TEMPERATURES ARE GOING TO BE COLD ENOUGH TO SUPPORT SNOW IF PRECIP
GETS GOING...BUT ACCUMULATIONS WILL REMAIN VERY LIGHT (IF AT ALL)
WITH MOST LOCALES JUST SEEING SOME FLURRIES.
THE SURFACE HIGH WILL SHIFT EAST OF THE ARKLAMISS ON SUNDAY ALLOWING
SOUTHERLY FLOW TO RETURN AND A GRADUAL WARMING TREND TO ENSUE. THE
MODELS SHOW ANOTHER S/WV MOVING OUT OF THE ROCKIES ON MONDAY WHICH
SHOULD SET UP A DECENT CHANCE FOR RAIN ACROSS OUR REGION HEADED INTO
TUESDAY. IT REMAINS TO BE SEEN IF ENOUGH MOISTURE CAN BE PULLED BACK
NORTH TO SUPPORT SEVERE WEATHER WITH THIS SYSTEM AFTER THE PREVIOUS
FRONT CLEARS OUT THE NORTHERN GULF. WE'LL BE KEEPING AN EYE ON THAT.
CHANGES TO THE GFS MOS WERE MAINLY OVER THE WEEKEND WHERE I LOWERED
TEMPS A TAD TOWARD THE COOLER EC NUMBERS. /BK/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ025>033-035>042.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ043>066-072>074.
LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON.
AR...NONE.
&&
DL/BB/EC/BKHazardous weather outlook, Feb 12, 6:22 AM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 622 AM CST TUE FEB 12 2013 MSZ062>066-072>074-131230- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 622 AM CST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TODAY. ADDITIONAL PERIODS OF HEAVY RAINFALL ARE EXPECTED AS A STRONG WEATHER DISTURBANCE INTERACTS WITH A STALLED FRONTAL BOUNDARY IN THE VICINITY. THE HEAVY RAIN FALLING ON SATURATED SOILS COULD LEAD TO FLASH FLOODING. IN ADDITION...ISOLATED SEVERE STORMS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON. THE MOST INTENSE STORMS COULD PRODUCE HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND GUSTS OF 50 TO 60 MPH...AND PERHAPS A TORNADO. THE RISK FOR STORMS WILL DIMINISH QUICKLY THIS EVENING WITH MOSTLY DRY WEATHER EXPECTED FOR THE REMAINDER OF THE WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>061-131230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- 622 AM CST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR . .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA TODAY. ADDITIONAL PERIODS OF HEAVY RAINFALL ARE EXPECTED AS A STRONG WEATHER DISTURBANCE INTERACTS WITH A STALLED FRONTAL BOUNDARY IN THE VICINITY. THE HEAVY RAIN FALLING ON SATURATED SOILS COULD LEAD TO FLASH FLOODING...ESPECIALLY FOR LOCATIONS CLOSER TO THE INTERSTATE 20 CORRIDOR. IN ADDITION...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...AND THE MOST INTENSE THUNDERSTORMS COULD BE STRONG ENOUGH TO PRODUCE UP TO QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Local storm report, Feb 12, 10:02 AM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1002 AM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLASH FLOOD MENDENHALL 31.96N 89.87W
02/12/2013 SIMPSON MS LAW ENFORCEMENT
A FEW STREETS FLOODING AROUND MENDENHALL
&&
DLSpecial weather statement, Feb 12, 10:28 AM CST, 1 hour 36 minutes before
MSZ027-028-035>037-042-121725-
ATTALA MS-MONTGOMERY MS-HUMPHREYS MS-HOLMES MS-CARROLL MS-YAZOO MS-
1028 AM CST TUE FEB 12 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1028 AM CST TUE FEB 12 2013
...THUNDERSTORM HEADING THROUGH NORTH CENTRAL MISSISSIPPI PRODUCING
LOTS OF SMALL HAIL...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING A LARGE AMOUNT OF PEA TO
DIME SIZE HAIL WAS LOCATED 10 MILES SOUTHWEST OF THORNTON AT 1027 AM
CST...MOVING EAST NORTHEAST AT 60 MPH.
PEOPLE IN NORTH CENTRAL YAZOO...SOUTHEASTERN CARROLL...CENTRAL
HOLMES...SOUTHEASTERN HUMPHREYS...SOUTHEASTERN MONTGOMERY AND
NORTHERN ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3346 8938 3346 8940 3343 8942 3344 8945
3343 8946 3329 8946 3328 8932 3324 8931
3324 8932 3291 9049 3308 9057 3347 8946
TIME...MOT...LOC 1627Z 249DEG 60KT 3303 9041
BYBLocal storm report, Feb 12, 11:05 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1105 AM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL SICILY ISLAND 31.85N 91.66W
02/12/2013 E1.25 INCH CATAHOULA LA TRAINED SPOTTER
&&
DLSpecial weather statement, Feb 12, 11:08 AM CST, 56 minutes before
MSZ043-048-049-121800-
RANKIN MS-MADISON MS-HINDS MS-
1108 AM CST TUE FEB 12 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1108 AM CST TUE FEB 12 2013
...INTENSIFYING STORM MOVING INTO THE RESERVIOR AREA...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER CLINTON AT 1108 AM CST...MOVING NORTHEAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT AND DANGEROUS CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN HINDS...SOUTHEASTERN MADISON AND NORTHERN
RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3260 8978 3248 8976 3245 8976 3223 9035
3239 9045 3272 8974 3269 8972 3264 8973
TIME...MOT...LOC 1708Z 243DEG 37KT 3235 9030
BYBLocal storm report, Feb 12, 11:09 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1109 AM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM HAIL 3 SW SICILY ISLAND 31.82N 91.70W
02/12/2013 E1.00 INCH CATAHOULA LA PUBLIC
PUBLIC REPORTS UP TO QUARTER SIZED HAIL IN SICILY ISLAND
&&
CAMPBELLLocal storm report, Feb 12, 11:42 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1142 AM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL ST. JOSEPH 31.92N 91.24W
02/12/2013 E0.88 INCH TENSAS LA EMERGENCY MNGR
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 7:12 PM CST | Areal Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 18 hr |
| Feb 11, 8:00 PM CST | River Flood Warning | JAN | Attala, Holmes | 18 days |
| Feb 11, 8:00 PM CST | River Flood Warning | JAN | Madison, Yazoo | 18 days |
| Feb 11, 10:17 PM CST | Special Weather Statement | JAN | Lamar | 43 min |
| Feb 11, 11:58 PM CST | Special Weather Statement | JAN | Lawrence | 32 min |
| Feb 12, 6:25 AM CST | Special Weather Statement | JAN | Jones | 10 min |
| Feb 12, 6:45 AM CST | Special Weather Statement | JAN | Adams, Claiborne, Copiah, Covington, Franklin, Jasper and 7 more | 45 min |
| Feb 12, 7:42 AM CST | Special Weather Statement | JAN | Clarke, Copiah, Jasper, Jefferson, Simpson, Smith | 58 min |
| Feb 12, 8:30 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 45 min |
| Feb 12, 9:22 AM CST | Flash Flood Warning | JAN | Copiah, Simpson | 113 min |
| Feb 12, 10:28 AM CST | Special Weather Statement | JAN | Holmes | 57 min |
| Feb 12, 11:08 AM CST | Special Weather Statement | JAN | Madison | 52 min |
| Feb 12, 11:19 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 56 min |
| Feb 12, 11:22 AM CST | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Feb 12, 11:31 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 44 min |
| Feb 12, 11:49 AM CST | Severe Thunderstorm Warning | JAN | Leake, Scott | 41 min |
| Feb 12, 11:53 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 52 min |
| Feb 12, 12:19 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 26 min |
| Feb 12, 12:20 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 55 min |
| Feb 12, 12:54 PM CST | Severe Thunderstorm Warning | JAN | Leake, Scott | 51 min |
| Feb 12, 1:22 PM CST | River Flood Warning | JAN | Simpson | 54 hr |
| Feb 12, 2:10 PM CST | River Flood Warning | JAN | Clay | 19 hr |
| Feb 12, 2:10 PM CST | River Flood Warning | JAN | Noxubee | 19 hr |
| Feb 12, 2:26 PM CST | Areal Flood Warning | JAN | Lawrence | 12 hr |
| Feb 12, 2:38 PM CST | Areal Flood Warning | JAN | Jones | 12 hr |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.